Vol 1, No 1 (2010)

Studies in Mathematical Sciences

resep masakan >resep masakan Adi Sucipto News and Entertainment delicious recipe berita bola jual obral pojok game recept puncak pass cita rasa catering anjing dijual
DOI: http://dx.doi.org/10.3968%2Fi115

Studies in Mathematical Sciences, Vol.1, No.1, November 30th, 2010

Table of Contents


A New Error Bound for Shifted Surface Spline Interpolation PDF
Lin-Tian Luh 01-12
Fractional Euler-Lagrange Equations of Order(alpha,beta)for Lie Algebroids PDF
Rami Ahmad EL-NABULSI 13-20
Multiple-Soliton Solutions for Extended Shallow Water Wave Equations PDF
Abdul-Majid Wazwaz 21-29
1-Soliton Solution of the Coupled Nonlinear Klein-Gordon Equations PDF
Ryan Sassaman, Matthew Edwards, Fayequa Majid, Anjan Biswas 30-37
Soliton Solutions of the Kaup-Kupershmidt and Sawada-Kotera Equations PDF
Sami Shukri 38-44
Regression Analysis on the Chemical Descriptors of a Selected Class of DPP4 Inhibitors PDF
Jose Isagani B. Janairo, Frumencio F. Co, Gerardo C. Janairo, Derrick Ethelbhert C. Yu 45-51
On the Construction of Normal Subgroups PDF
Li-Jiang ZENG 52-60
A Survey on the Relationship between Critical Thinking and Self-Efficacy --Case Study: Mathematic Students of Payam e Noor University in Maragheh PDF
Narges Sariolghalam, Mohammad Reza Noruzi 61-66


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138